Boundary values of cohomology classes as hyperfunctions
Journées équations aux dérivées partielles (1995), article no. 22, 20 p.
@article{JEDP_1995____A22_0,
     author = {Tr\`eves, Fran\c{c}ois},
     title = {Boundary values of cohomology classes as hyperfunctions},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {22},
     publisher = {Ecole polytechnique},
     year = {1995},
     zbl = {0884.32007},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1995____A22_0/}
}
TY  - JOUR
AU  - Trèves, François
TI  - Boundary values of cohomology classes as hyperfunctions
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1995____A22_0/
UR  - https://zbmath.org/?q=an%3A0884.32007
LA  - en
ID  - JEDP_1995____A22_0
ER  - 
%0 Journal Article
%A Trèves, François
%T Boundary values of cohomology classes as hyperfunctions
%J Journées équations aux dérivées partielles
%D 1995
%I Ecole polytechnique
%G en
%F JEDP_1995____A22_0
Trèves, François. Boundary values of cohomology classes as hyperfunctions. Journées équations aux dérivées partielles (1995), article  no. 22, 20 p. http://archive.numdam.org/item/JEDP_1995____A22_0/

Cordaro, P. D. and Treves, F.- [1] Hyperfunctions in hypo-analytic structures, Annals of Math. Studies 136, Princeton University Press 1995. | Zbl

Cordaro, P. D., Gindikin, S. and Treves, F.- [1] Boundary values of cohomology classes as hyperfunctions, J. of Functional Analysis 131 (1995). | MR | Zbl

Gindikin, S.- [1] Hardy spaces and Fourier transform of ∂ -cohomology in tube domains, C.R. Acad. Sci. Paris 315 (1992), 1139-1143. | MR | Zbl

Gindikin, S.- [2] Homological language for ∂ -cohomology and Representations of real semisimple Lie groups, Contemporary Math. 154 (1993), 103-115. | MR | Zbl

Gindikin, S.- [3] The Radon transform from the cohomological point of view, in Seventy-five years of the Radon transform, ed. S. Gindikin and P. Michor, International Press 1994. | MR | Zbl

Hörmander, L.- [1] The analysis of linear partial differential operators I & II, Springer Verlag 1983 | Zbl

Ye Zaifei.- [1] Holomorphic extension and decomposition from a totally real manifold, Trans. Amer. Math. Soc. (1993). | Zbl